# SDR WX0A2025122932684

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 40,418 hours, 27,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE BROKEN / FOUND REPLACEMENT FWD MEGA PHONE. REMOVED AND REPLACED FWD MEGA PHONE IAW AMM 25-65-21. OPS CHECK GOOD"
